# SDR AALA20160411003

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N436AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49454
- Aircraft time: 88,576 hours, 41,762 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 76960612
- Part serial: F15441
- Condition: Faulty
- Location: Rt Engine
- Part time: 18,493 hours, 8,970 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAKEOFF, THE NR 2 ENG EXPERIENCED AN UNCOMMANDED POWER REDUCTION.  TAKEOFF WAS ABORTED AT APPROX 110 KNOTS.  R & R RT ENG DRIVEN FUEL PUMP & FUEL CONTROL IAW AMM 73-12-01 & MCM 73-91-99.  ACCOMPLISHED LEAK CHECK & OPERATIONAL CHECKS IAW MCM 73-91-73.  SEE ALSO AALA 20160408003.
